Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
HoodedStranger90

Bad Reaction From Apple Cider Vinegar?

Recommended Posts

last night before I went to bed I put some ACV on two hyperpigmented spots. I did not dilute the ACV, and I know that was unwise. I got up and looked in the mirror about a hour later and noticed the spots looked MORE red whereas before they were more pink. This disturbed me so I rinsed with water to get the ACV off. The spots looked fine in the morning, but just now I was looking closely and noticed the texture of the skin (even the normal skin immediately surrounding the pink spots) where the ACV was looks kind of glossy? Almost like it was burned. It's not super noticeable unless you're looking up close though. Has anyone else experienced this? It will go away right?

Link to comment
Share on other sites

last night before I went to bed I put some ACV on two hyperpigmented spots. I did not dilute the ACV, and I know that was unwise. I got up and looked in the mirror about a hour later and noticed the spots looked MORE red whereas before they were more pink. This disturbed me so I rinsed with water to get the ACV off. The spots looked fine in the morning, but just now I was looking closely and noticed the texture of the skin (even the normal skin immediately surrounding the pink spots) where the ACV was looks kind of glossy? Almost like it was burned. It's not super noticeable unless you're looking up close though. Has anyone else experienced this? It will go away right?

Seems to me it's mild irritation or a "burn". Had that kind of thing happen when I had touched a really hot coffee maker.. It went away within 2.5 weeks.

Put something like Aquaphor on it and use sun protection to minimize redness and potential for scarring.

Edited by Michelle Reece
Link to comment
Share on other sites

last night before I went to bed I put some ACV on two hyperpigmented spots. I did not dilute the ACV, and I know that was unwise. I got up and looked in the mirror about a hour later and noticed the spots looked MORE red whereas before they were more pink. This disturbed me so I rinsed with water to get the ACV off. The spots looked fine in the morning, but just now I was looking closely and noticed the texture of the skin (even the normal skin immediately surrounding the pink spots) where the ACV was looks kind of glossy? Almost like it was burned. It's not super noticeable unless you're looking up close though. Has anyone else experienced this? It will go away right?

Seems to me it's mild irritation or a "burn". Had that kind of thing happen when I had touched a really hot coffee maker.. It went away within 2.5 weeks.

Put something like Aquaphor on it and use sun protection to minimize redness and potential for scarring.

Thank you for the quick reply. I don't have Aquaphor. I think the only thing I have is polysporin...would that be ok?

Link to comment
Share on other sites

last night before I went to bed I put some ACV on two hyperpigmented spots. I did not dilute the ACV, and I know that was unwise. I got up and looked in the mirror about a hour later and noticed the spots looked MORE red whereas before they were more pink. This disturbed me so I rinsed with water to get the ACV off. The spots looked fine in the morning, but just now I was looking closely and noticed the texture of the skin (even the normal skin immediately surrounding the pink spots) where the ACV was looks kind of glossy? Almost like it was burned. It's not super noticeable unless you're looking up close though. Has anyone else experienced this? It will go away right?

Seems to me it's mild irritation or a "burn". Had that kind of thing happen when I had touched a really hot coffee maker.. It went away within 2.5 weeks.

Put something like Aquaphor on it and use sun protection to minimize redness and potential for scarring.

Thank you for the quick reply. I don't have Aquaphor. I think the only thing I have is polysporin...would that be ok?

A 1% hydrocortisone cream would be better. Do you have hydrocortisone?

Link to comment
Share on other sites

last night before I went to bed I put some ACV on two hyperpigmented spots. I did not dilute the ACV, and I know that was unwise. I got up and looked in the mirror about a hour later and noticed the spots looked MORE red whereas before they were more pink. This disturbed me so I rinsed with water to get the ACV off. The spots looked fine in the morning, but just now I was looking closely and noticed the texture of the skin (even the normal skin immediately surrounding the pink spots) where the ACV was looks kind of glossy? Almost like it was burned. It's not super noticeable unless you're looking up close though. Has anyone else experienced this? It will go away right?

Seems to me it's mild irritation or a "burn". Had that kind of thing happen when I had touched a really hot coffee maker.. It went away within 2.5 weeks.

Put something like Aquaphor on it and use sun protection to minimize redness and potential for scarring.

Thank you for the quick reply. I don't have Aquaphor. I think the only thing I have is polysporin...would that be ok?

A 1% hydrocortisone cream would be better. Do you have hydrocortisone?

I do. 2 different kinds actually: A regular(?) one and an "intensive healing formula" one. Which would be better?

Also since you brought up hydrocortisone, I read several websites advising AGAINST the use of hydrocortisone on the face due to its potential to thin out the skin? Although I have been applying it to a swollen pimple hoping it will help with that.

Link to comment
Share on other sites

last night before I went to bed I put some ACV on two hyperpigmented spots. I did not dilute the ACV, and I know that was unwise. I got up and looked in the mirror about a hour later and noticed the spots looked MORE red whereas before they were more pink. This disturbed me so I rinsed with water to get the ACV off. The spots looked fine in the morning, but just now I was looking closely and noticed the texture of the skin (even the normal skin immediately surrounding the pink spots) where the ACV was looks kind of glossy? Almost like it was burned. It's not super noticeable unless you're looking up close though. Has anyone else experienced this? It will go away right?

Seems to me it's mild irritation or a "burn". Had that kind of thing happen when I had touched a really hot coffee maker.. It went away within 2.5 weeks.

Put something like Aquaphor on it and use sun protection to minimize redness and potential for scarring.

Thank you for the quick reply. I don't have Aquaphor. I think the only thing I have is polysporin...would that be ok?

A 1% hydrocortisone cream would be better. Do you have hydrocortisone?

I do. 2 different kinds actually: A regular(?) one and an "intensive healing formula" one. Which would be better?

Also since you brought up hydrocortisone, I read several websites advising AGAINST the use of hydrocortisone on the face due to its potential to thin out the skin? Although I have been applying it to a swollen pimple hoping it will help with that.

1% hydrocortisone is mild. If you use it per directions (and occasionally/emergency purposes), you'll be fine.

Thinning of the skin is of much greater concern with super-potent steroids.

Check out this list for the potency: http://en.wikipedia.org/wiki/Topical_steroid#USA_system

Link to comment
Share on other sites

Its kind of a burn. I get that too if i dab the acv persistantly on the pimple. For the irritation use some sudocrem or other diapper rash cream, like dessitin or penaten. It works wonder. All the reddished area is gone within an hour!!!

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×